# SDR SWAA2023072080770

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8881L
- Make and model: Boeing 737-8
- Aircraft serial: 42684
- Aircraft time: 69 hours, 42 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT IN FLIGHT FLASHLIGHT WILL NOT TEST<[01] OKAY TO CONTINUE PER MEL 25-64-02 SP1B MDDR 145236;[02] REMOVED AND REPLACED FWD I/B EMERGENCY FLASHLIGHT AND MOUNT. IAW B737 MM 25-64-00 STILL REQUIRES SHIELD TO BE INSTALLED. NIS. ITEM REMAINS ON MEL 25-64-02
